IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2269 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2369    
    Printed53    
    Emailed0    
    PDF Downloaded137    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 228-229

Lorazepam-induced diplopia


1 Department Pharmacy Practice, JSS College of Pharmacy, JSS University, Mysore, Karnataka, India
2 Department of Psychiatry, JSS Hospital, Mysore, Karnataka, India

Correspondence Address:
Madhan Ramesh
Department Pharmacy Practice, JSS College of Pharmacy, JSS University, Mysore, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.129328

Rights and Permissions

Diplopia - seeing double - is a symptom with many potential causes, both neurological and ophthalmological. Benzodiazepine induced ocular side-effects are rarely reported. Lorazepam is one of the commonly used benzodiazepine in psychiatric practice. Visual problems associated with administration of lorazepam are rarely reported and the frequency of occurrence is not established. We report a rare case of lorazepam-induced diplopia in a newly diagnosed case of obsessive compulsive disorder.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow